Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 7, Pages 1118–1119 (Mi zvmmf8113)  

Scientific communications

Modelling of parabolic evolution equations of arbitrary order in discrete bases

Yu. G. Bulychev, S. A. Pogonyshev

Rostov-on-Don

Full text: PDF file (228 kB)

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:7, 985–986

Bibliographic databases:
UDC: 519.6:519.217.4
MSC: Primary 65M06; Secondary 65M12, 35G10, 35K25, 35K30
Received: 09.12.1991

Citation: Yu. G. Bulychev, S. A. Pogonyshev, “Modelling of parabolic evolution equations of arbitrary order in discrete bases”, Zh. Vychisl. Mat. Mat. Fiz., 33:7 (1993), 1118–1119; Comput. Math. Math. Phys., 33:7 (1993), 985–986

Citation in format AMSBIB
\Bibitem{BulPog93}
\by Yu.~G.~Bulychev, S.~A.~Pogonyshev
\paper Modelling of parabolic evolution equations of arbitrary order in discrete bases
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 7
\pages 1118--1119
\mathnet{http://mi.mathnet.ru/zvmmf8113}
\zmath{https://zbmath.org/?q=an:0795.65057}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 7
\pages 985--986


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8113
  • http://mi.mathnet.ru/eng/zvmmf/v33/i7/p1118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:88
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021